Background: This article presents a case of intrathecal morphine overdose resulting from a human error in drug dilution. This study aims to underscore the importance of accurate dilution procedures for preventing such incidents and highlights the need for enhanced safety measures in medical practices. Case presentation: The patient was a 53-year-old African woman, experienced adverse effects, following the administration of the incorrectly diluted morphine, including nausea, vomiting, and somnolence, Timely intervention with naloxone successfully reversed the overdose, emphasizing its crucial role as an antidote in managing such complications. Conclusion: This case underscores the importance of precision in drug dilution processes to prevent intrathecal morphine overdose. The successful resolution of the disease with naloxone highlights the importance of swift intervention.
No takes yet. Share an insight, caveat, or question.
Ilyass Hmadate (2024) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: